Skip to main content

Isomorphisms and Automorphisms of Matrix Algebras Over Lattices

Abstract

In this paper, we consider the multiplicative groupoid of matrices with elements in a lattice with 0 and 1. Examples of such groupoids are the semigroup of binary relations and semigroups of minimax (fuzzy) relations. It is shown that every automorphism of a groupoid is the composition of an inner automorphism and the automorphism defined by an automorphism of the lattice. Despite the fact that, in general, the groupoid is not associative, it satisfies the UA-property: Every multiplicative automorphism is an additive automorphism. Earlier, the realization of the UA-property has been considered mainly for associative rings and semirings. We describe the invertible matrices that define inner automorphisms.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    I. I. Artamonova, “On the uniqueness of addition in semirings,” Fundam. Prikl. Mat., 3, No. 4, 1093–1100 (1997).

    MathSciNet  MATH  Google Scholar 

  2. 2.

    G. Birkhoff, Theory of Lattices [Russian translation], Nauka, Moscow (1984).

  3. 3.

    L. M. Gluskin, “Automorphisms of semigroups of binary relations,” Mat. Zapiski Ural. Gos. Univ., 6, 44–54 (1967).

    MathSciNet  MATH  Google Scholar 

  4. 4.

    G. Gr¨atzer, General Lattice Theory [Russian translation], Mir, Moscow (1982).

  5. 5.

    J. Giveon, “Lattice matrices,” Inform. Control, 7, 477–484 (1964).

    MathSciNet  Article  Google Scholar 

  6. 6.

    R. E. Jonsson, “Ring with unique addition,” Proc. Am. Math. Soc., 9, 55–61 (1958).

    Article  Google Scholar 

  7. 7.

    A. Kofman, Introduction into the Theory of Fuzzy Sets [in Russian], Radio i Svyaz’, Moscow (1982).

  8. 8.

    V. G. Kumarov and E. E. Marenich, “Inversion of matrices over lattices with pseudocompliments,” Fundam. Prikl. Mat., 11, No. 3, 139–154 (2005).

    MATH  Google Scholar 

  9. 9.

    A. V. Mikhalev, “Multiplicative classification of associative rings,” Mat. Sb., 135, No. 2, 210–233 (1988).

    MathSciNet  Google Scholar 

  10. 10.

    S. E. Ricart, “One-to-one mappings of rings and lattices,” Bull. Am. Math. Soc., 54, 578–764 (1948).

    Google Scholar 

  11. 11.

    V. D. Shmatkov, “Algebras of incidence over lattices,” Usp. Mat. Nauk, 47, No. 4, 217–218 (1992).

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. D. Shmatkov.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 19, No. 1, pp. 195–204, 2014.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Shmatkov, V.D. Isomorphisms and Automorphisms of Matrix Algebras Over Lattices. J Math Sci 211, 434–440 (2015). https://doi.org/10.1007/s10958-015-2614-z

Download citation

Keywords

  • Direct Product
  • Binary Relation
  • Matrix Algebra
  • Associative Ring
  • Invertible Matrice